3 doctors weighed in:

Duloxetine discontinuation, now 15mg, tapering from 60mg during last 30 days, switching to low dose venlafaxine?(because of severe withdrawal symptoms).

3 doctors weighed in
Dr. Paul Grin
Pain Management
2 doctors agree

In brief: Both are SNRI

Gradually tapering off is the right formula for snri discontinuation.
Venlafaxine is the same group snri anti-depressant. Venlafaxine has a good efficiency and safety record. However, you should know that discontinuation can lead to venlafaxine withdrawal syndrome.

In brief: Both are SNRI

Gradually tapering off is the right formula for snri discontinuation.
Venlafaxine is the same group snri anti-depressant. Venlafaxine has a good efficiency and safety record. However, you should know that discontinuation can lead to venlafaxine withdrawal syndrome.
Dr. Paul Grin
Dr. Paul Grin
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors